# SDR UIEA200700487

- Difficulty date: December 7, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 37,226 hours, 5,616 cycles
- Engine: Ge CF680C2*
- Engine time: 17,421 hours, 2,460 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Clamp
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FUEL SPRAY NOZZLE MANIFOLD SUPPORT LOOP "P" CLAMPS FOUND DAMAGED AT 1 AND 9 O'CLOCK POSITIONS.  REPLACED DAMAGED P CLAMPS AND BOTH LEFT AND RIGHT FUEL SUPPLY MANIFOLDS.
